Alert archive / New Jersey / Areal Flood Advisories in 2008
Areal Flood Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 28, 2008, 6:39 PM EDT for Middlesex County, Monmouth County, Ocean County, New Jersey. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2008, 6:39 PM EDT (22:39 UTC)
- Expired
- Apr 28, 2008, 8:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 18 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS81 KPHI 282243
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT MON APR 28 2008
NJC023-025-029-290045-
/X.NEW.KPHI.FA.Y.0002.080428T2239Z-080429T0045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
642 PM EDT MON APR 28 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF NEW BRUNSWICK...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 845 PM EDT
* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF MODERATE TO HEAVY RAINFALL MOVING ACROSS THE AREA FROM
SOUTHWEST TO NORTHEAST. RAINFALL RATES OF UP TO ONE INCH PER HOUR
WILL PRODUCE PONDING OF WATER IN SOME URBAN AREAS, HIGHWAYS,
STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND
LOW LYING SPOTS.
A FLOOD ADVISORY MEANS PONDING OF WATER IN URBAN OR OTHER AREAS IS
OCCURRING OR IS IMMINENT. DO NOT DRIVE ACROSS A ROAD THAT BECOMES
COVERED BY WATER. TURN AROUND AND FIND ANOTHER ROUTE.
LAT...LON 3996 7406 3988 7409 3992 7409 3989 7412
3979 7412 3982 7414 3978 7417 3977 7413
3976 7418 3971 7415 3961 7419 3977 7437
4013 7457 4026 7446 4034 7462 4050 7445
4056 7451 4059 7432 4044 7426 4039 7400
TIME...MOT...LOC 2239Z 180DEG 0KT 4046 7438
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 28, 3:57 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 28, 3:57 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT MON APR 28 2008
.SYNOPSIS...
A COLD FRONT WILL SWEEP ACROSS OUR AREA TONIGHT AS AN AREA OF LOW
PRESSURE LIFTS INTO NEW ENGLAND. HIGH PRESSURE AT THE SURFACE WILL
BUILD INTO THE OHIO VALLEY TUESDAY, THEN SLIDE ACROSS OUR REGION
WEDNESDAY. AS THIS HIGH MOVES OFF TO THE EAST LATER WEDNESDAY, A
WARM FRONT WILL CONTINUE TO ORGANIZE OVER THE OHIO VALLEY. THIS
FRONT WILL TRY AND ADVANCE NORTHEASTWARD THURSDAY AND FRIDAY,
HOWEVER HIGH PRESSURE BUILDING DOWN FROM SOUTHEASTERN CANADA MAY
HOLD THIS FRONT AT BAY SATURDAY AND SUNDAY, THEN WASHING OUT ON
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A SURFACE ANALYSIS THIS AFTERNOON PLACES AN ELONGATED SURFACE LOW
FROM EASTERN LAKE ONTARIO SOUTHWARD TO VIRGINIA. THIS LOW IS
TRAVELING ALONG A SURFACE COLD FRONT. MEANWHILE, A WARM FRONT
CONTINUES TO SLOWLY LIFT NORTHWARD AND HAS MADE ITS WAY TO
MONMOUTH COUNTY BACK AROUND PHILADELPHIA TO NEAR WASHINGTON DC.
SOUTH OF THIS FRONT, DEW POINTS HAVE SURGED MAINLY INTO THE LOWER
60S. NORTH OF THE WARM FRONT EARLIER, AREAS OF DENSE FOG WAS
REPORTED ALONG THE JERSEY SHORE AS THE WARMER AND MORE HUMID AIR
MASS WAS LIFTED ABOVE THE REMAINING COOLER AIR. THERE STILL IS
SOME FOG AROUND, HOWEVER WEB CAMS ARE SHOWING AN IMPROVEMENT IN
VISIBILITIES ALONG THE COAST. FOR NOW, WE WILL NOT INCLUDE A FOG
MENTION TONIGHT AS A TREND FOR IMPROVEMENT IS EXPECTED.
WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE UPPER LOW DROPPING DOWN INTO
THE OHIO VALLEY THIS AFTERNOON. THIS FEATURE IS FORECAST TO ROLL
EASTWARD TONIGHT. ON THE EAST SIDE OF THE AMPLIFYING UPPER-LEVEL
TROUGH, THE MID AND UPPER LEVEL FLOW HAS INCREASED, TRANSPORTING
AN ABUNDANCE AMOUNT OF MOISTURE UP THE EAST COAST. PW VALUES ARE
AROUND 1.25 INCHES AND WILL CONTINUE THIS EVENING. THIS WILL
SUPPORT SOME LOCALLY HEAVY RAINFALL, WHICH MAY LEAD TO SOME
LOCALIZED STREET AND/OR POOR DRAINAGE FLOODING. DUE TO ALL THE
CLOUDS AND RAIN, THERE IS LITTLE TO NO INSTABILITY PRESENT HOWEVER
FORECAST SOUNDINGS DO INDICATE A BIT OF MOSTLY ELEVATED CAPE
THROUGH THE EARLY EVENING ESPECIALLY ACROSS OUR DELMARVA ZONES.
SOME CONVECTIVE ELEMENTS FROM NORTH CAROLINA TO VIRGINIA HAS
ORGANIZED INTO A NARROW LINE, AND THIS WILL SWEEP ACROSS MAINLY
OUR SOUTHERN ZONES. SO FAR, THERE HAS BEEN LITTLE IN THE WAY OF
CLOUD TO GROUND LIGHTNING WITH THIS LINE DUE TO MINIMAL CAPE. WE
KEPT A CHC FOR THUNDER ACROSS THE EASTERN HALF OF THE CWA BASED ON
THE LOCATION OF THE WARM FRONT AND THE CONVECTIVE LINE. WATER
VAPOR IMAGERY SHOWS A DRY PUNCH IN THE MIDLEVELS MOVING UP THE
OHIO VALLEY REGION AHEAD OF THE UPPER LOW. THIS SHOULD HANG BACK
ENOUGH TO PRECLUDE BUILDING INSTABILITY ACROSS OUR AREA. THE WIND
FIELD THOUGH IS HEALTHY WITH SHEAR PRESENT. LOCALLY GUSTY WINDS
ARE POSSIBLE WITH ANY STRONGER CONVECTION /AROUND 40 KNOTS OF
WIND AT 4,000 FEET VIA KDIX VAD WIND PROFILE/, THEREFORE WILL
INCLUDE A MENTION IN THE GRIDS/FORECAST ACROSS THE SOUTHERN ZONES.
ENOUGH LOW-LEVEL SHEAR AHEAD OF THE CONVECTIVE LINE, THEREFORE WE
WILL MONITOR FOR ISOLATED ROTATION EARLY ON.
OTHERWISE, THE COLD FRONT IS EXPECTED TO SWEEP THROUGH TONIGHT.
THE PRECIPITATION IS EXPECTED TO TAPER OFF OVERNIGHT FROM WEST TO
EAST, WITH PERHAPS JUST A FEW SHOWERS LINGERING /ESPECIALLY EAST/
EARLY TUESDAY MORNING. THE FORECAST SOUNDINGS INDICATE DRYING OF
THE ATMOSPHERIC COLUMN FROM THE TOP DOWN, THEREFORE LOWER LEVEL
CLOUDS LOOK TO LINGER THROUGH THE NIGHT.
MOS TEMPERATURES ARE PRETTY CLOSE AND WERE GENERALLY ACCEPTED.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE COLD FRONT IS EXPECTED TO BE OFF THE COAST EARLY TUESDAY MORNING
WITH ANY LINGERING SHOWERS ENDING QUICKLY. THE UPPER-LEVEL TROUGH
WILL BE SWINGING OVER THE AREA FROM THE LATE MORNING TO AFTERNOON
HOURS. THE MODEL GUIDANCE HAS BACKED OFF ON THE SHOWER CHCS TUESDAY
AS THE ENERGY ROUNDING THE BASE OF THE TROUGH TRACKS FURTHER SOUTH.
HOWEVER, LAPSE RATES WILL BE STEEPENING WITH THE COLDER AIR ALOFT
/LITTLE IN THE WAY OF CAPE INDICATED/, THEREFORE A FEW SHOWERS
STILL MAY POP UP. AS A RESULT, WE CARRIED A SLIGHT CHC POP IN THE
GRIDS FOR THIS POTENTIAL. AS LOW PRESSURE TRACKS INTO NEW ENGLAND
BY TUESDAY EVENING, A TIGHTENING PRESSURE GRADIENT WILL DEVELOP
BETWEEN IT AND HIGH PRESSURE SLIDING INTO THE OHIO VALLEY.
FORECAST SOUNDINGS SHOW DEEPER VERTICAL MIXING TUESDAY UNDER CAA
AND CYCLONIC FLOW. THE WINDS ABOVE THE SURFACE ARE NOT THAT
STRONG, HOWEVER ENOUGH TO CREATE AT LEAST BREEZY CONDITIONS.
HIGH PRESSURE THEN SLOWLY EDGES CLOSER TO OUR AREA TUESDAY NIGHT
INTO WEDNESDAY. THERE MAY BE JUST ENOUGH TURBULENT MIXING TUESDAY
NIGHT TO NOT ALLOW FOR FULL DECOUPLING. DESPITE THIS, THE AIR
MASS IS DRYING AND ENOUGH LOWER BOUNDARY LAYER DECOUPLING SHOULD
TAKE PLACE TO ALLOW FOR TEMPERATURES TO DROP TO AT OR BELOW
FREEZING IN SOME PLACES. BERKS COUNTY, THE LEHIGH VALLEY TO
MORRIS COUNTY NORTHWARD ARE FREEZE ONLY UNTIL MAY 1ST WITH CARBON
AND MONROE COUNTIES IN PENNSYLVANIA AND SUSSEX COUNTY IN NEW
JERSEY NOT STARTING THEIR OFFICIAL GROWING SEASON UNTIL MAY 1ST.
FOR NOW, WE WILL HOLD OFF ON ANY FREEZE WATCHES BUT ADD A MENTION
OF FROST IN THE GRIDS/FORECAST AND INTO THE HAZARDOUS WEATHER
OUTLOOK /HWO/.
HIGH PRESSURE THEN SETTLES JUST TO OUR SOUTH ON WEDNESDAY WITH A
NORTHEASTERLY FLOW CONTINUING. MEANWHILE, A WARM FRONT WILL
BECOME ORGANIZED FROM THE CENTRAL PLAINS TO THE OHIO VALLEY AS A
STORM SYSTEM STRENGTHENS NEAR WESTERN KANSAS. WITH SOME LINGERING
CYCLONIC FLOW REMAINING FROM THE GREAT LAKES TO THE NORTHEAST, WE
MAY SEE SOME ADDITIONAL CLOUDS ARRIVE FROM THE DEVELOPING WAA
REGIME WELL TO OUR WEST. FOR NOW WE HELD ONTO SOME HIGHER SKY
COVER PERCENTAGES ACROSS THE WESTERN PART OF THE CWA.
ANOTHER CHILLY NIGHT WEDNESDAY AS HIGH PRESSURE IS ALONG THE EAST
COAST AND WE BEGIN TO SEE AN UPPER-LEVEL RIDGE TO BUILD ACROSS THE
OHIO VALLEY IN ADVANCE OF A DIGGING UPPER-LEVEL TROUGH ACROSS THE
ROCKIES. REGARDING TEMPERATURES OVERALL, WE LEANED MORE TOWARD THE
COOLER ETA MOS ESPECIALLY FOR HIGHS DUE TO PRESENCE OF THE
UPPER-LEVEL TROUGHING.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
FOR THE EASTERN HALF OF NORTH AMERICA, THE MODELS AND ENSEMBLE
GUIDANCE CONTINUE TO DIFFER WITH THE EXPECTED EVOLUTION OF ENERGY
FORECAST TO BE OVER THE EASTERN HALF OF CANADA AND THE NORTHEAST
U.S. THURSDAY. ALSO, WITH THE CLOSED LOW EXPECTED TO CROSS THE
PLAINS LATE IN THE WEEK, AND THE POTENTIAL INTERACTION OF THESE
FEATURES. THE GFS/CMC ENSEMBLES ARE PRETTY MUCH ALL OVER THE PLACE
REGARDING THE PATTERN EVOLUTION AT 500 MB. OF THE SLIGHT AGREEMENT,
IS THE PLACEMENT OF A MIDLEVEL RIDGE TOWARD THE EAST COAST FRIDAY,
SATURDAY INTO SUNDAY. ALL OF THIS LEADS TO A LOT OF UNCERTAINTY AND
MUCH LOWER CONFIDENCE. HPC UTILIZED AN EVENLY WEIGHTED BLEND OF THE
DETERMINISTIC ECMWF AND THE PARALLEL VERSION OF THE GFS, AS THESE
TWO MODELS ARE SUFFICIENTLY SIMILAR AS TO NOT MAKE THINGS MORE
UNCLEAR. THE FLAVOR OF THE MODELS DESPITE THE DIFFERENCES, SEEMS TO
HINT AT A SLOW MOVING UPPER LOW FROM THE NORTHEAST WHILE A NEW
CLOSED LOW SETTLES INTO THE PLAINS. THESE FEATURES MAY BE SLOWLY
PROGRESSIVE GIVEN SOME BLOCKING. THIS PATTERN LOOKS SIMILAR TO OUR
RECENT ONE WITH A SURFACE LOW THAT EVENTUALLY TRACKS UP THROUGH THE
GREAT LAKES REGION. WITH SUCH AN UPPER LOW TO OUR WEST, RIDGING IS
TYPICALLY ENHANCED DOWNSTREAM, WHICH WOULD STRENGTHEN A SURFACE
HIGH SOMEWHERE IN THE VICINITY OF EASTERN CANADA TO NORTHERN NEW
ENGLAND. THIS COULD CERTAINLY LEAD TO AN ONSHORE REGIME ACROSS THE
MID ATLANTIC AS WE GO THROUGH THE PERIOD. WE TOOK A LOOK AT THE
06Z PARALLEL GFS THAT HPC MENTIONED, AND IT DOES HINT AT A SURFACE
HIGH WEDGING SOUTHWESTWARD INTO THE MID ATLANTIC THAT HOLDS A WARM
FRONT AT BAY /DEVELOPING ONSHORE FLOW/. SINCE THERE IS HEIGHTENED
UNCERTAINTY, WE FOLLOWED FAIRLY CLOSELY TO HPCS GUIDANCE WITH
SOME MAINLY MINOR ADJUSTMENTS FOR LOCAL EFFECTS AND AFTER
COLLABORATION WITH OUR NEIGHBORING OFFICES.
BASED ON THE ABOVE, HIGH PRESSURE WILL BE OFF THE COAST THURSDAY
WITH A WARM FRONT CONTINUING TO ORGANIZE ACROSS THE OHIO VALLEY.
THIS BOUNDARY APPEARS TO LIFT INTO A PORTION OF THE MID ATLANTIC
REGION FRIDAY AT THE SURFACE, HOWEVER WE MAY HAVE SOME SORT OF
ELEVATED WARM FRONT FURTHER NORTH. MEANWHILE, HIGH PRESSURE BUILDS
INTO EASTERN CANADA, THEN GRADUALLY WEDGES ITSELF SOUTHWARD INTO THE
MID ATLANTIC REGION LATER FRIDAY AND SATURDAY. THIS SCENARIO WOULD
FAVOR AN ONSHORE FLOW REGIME WITH THE POSSIBILITY OF SOME
OVERRUNNING PRECIPITATION. A SURFACE LOW TRACKS INTO THE
CENTRAL/WESTERN GREAT LAKES ON SATURDAY, HOWEVER THE COLD FRONT
FEATURE MAY WEAKEN WITH TIME AS THE MAIN ENERGY IS FORCED INTO
EASTERN CANADA AND AWAY FROM OUR REGION. THE LEFTOVERS OF THIS
BOUNDARY LOOKS TO CROSS OUR AREA THEN SOMETIME LATER IN THE WEEKEND,
WITH HIGH PRESSURE ARRIVING FROM THE WEST ON MONDAY. FOR NOW, WE
WENT WITH LOW TO MID CHC POPS FOR MOST OF THE CWA TO COVER THE
POTENTIAL FOR PRECIPITATION DURING THE TIMES MENTIONED ABOVE /THIS
WAS CLOSE TO CONTINUITY/. OF COURSE THIS IS ALL SUBJECT TO
CHANGE, BASED ON THE VARYING MODEL SOLUTIONS AT 500 MB.
THAT IS ALL FOR NOW. THANKS TO THE SURROUNDING OFFICES AND HPC FOR
THE COLLABORATION TODAY. HAVE A GOOD ONE
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
CIGS AND VSBYS GENERALLY REMAIN IN THE IFR TO LIFR RANGE IN SPITE OF
THE WARM FRONT ADVANCING NORTH ACROSS SRN NJ. A RATHER SOLID AND
DEEP BAND OF FRONTAL CLOUDS IS KEEPING DIURNAL IMPROVEMENT TO A
MINIMUM. A LINE OF HEAVIER SHOWERS WITH A FEW THUNDERSTORMS HAS
DEVELOPED OVER VA AND MD...AND THIS LINE WILL BE MOVG NEWD TOWARD
THE LOWER DEL VLY AND SRN NJ. THUS THERE WILL BE PERIODS OF REDUCED
VSBY DUE TO HEAVY RAIN THROUGH THE AFTN.
THE COLD FRONT IS EXPECTED TO WORK ITS WAY EAST ACROSS THE REGION
LATE THIS AFTN AND THIS EVE. THE FRONT SHOULD REACH PHL SOMETIME
AROUND 00Z. WINDS WILL SHIFT TO THE NW BUT CIGS MAY BE SLOW TO
IMPROVE. THE TAF FCST HAS IFR CIGS THROUGH AROUND MIDNIGHT.
IMPROVEMENT SHOULD OCCUR AFTER THAT AS DRIER AIR SLOWLY WORKS ITS
WAY IN...THO MVFR CIGS MAY PERSIST OVERNIGHT. CLEARING AND VFR CONDS
SHOULD DEVELP TUE MORNING.
OUTLOOK...
BEYOND, THE TAF PERIOD, HIGH PRESSURE WILL BUILD IN FOR TUESDAY
NIGHT AND WEDNESDAY. A WARM FRONT MAY THEN DEVELOP TO OUR SOUTH AND
WEST THURSDAY BRING A CHANCE FOR CLOUDS AND RAIN IN THE LATTER PART
OF THE WEEK.
&&
.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL COASTAL WATERS
THROUGH 12Z TUESDAY. THE SCA FOR THE LOWER DELAWARE BAY WAS EXTENDED
UNTIL MIDNIGHT TONIGHT.
GUSTY SLY WINDS ARE OCCURRING OVER THE FORECAST WATERS THIS
AFTERNOON AND SEAS HAVE BUILT TO BETWEEN 6 AND 7 FT AT BUOYS 44009
AND 44025. WINDS HAVE INCREASED AHEAD OF THE APPROACHING COLD FRONT
WHICH WILL MOVE ACROSS THE FORECAST WATERS THIS EVENING. WINDS WILL
SHIFT TO THE NW BUT WILL LIKELY NOT BE QUITE AS STRONG BEHIND THE
FRONT DUE TO RELATIVELY SLOW FRONTAL MOVEMENT. SEAS WILL BE SMWHT
SLOWER TO SUBSIDE OVERNIGHT AND THUS THE SCA FOR OCEAN WATERS
EXTENDS TO TUE MORNING.
LOW PRESSURE WILL SLOWLY MOVE AWAY TO THE NE AND HIGH PRESSURE WILL
GRADUALLY BUILD OVER THE FORECAST WATERS THRU MID WEEK. CONDITIONS
SHOULD REMAIN BELOW SCA CRITERIA THRU THAT TIME. A SUSTAINED E TO
NE WIND TOWARD THE END OF THE WEEK COULD BUILD SEAS BACK TO SCA
CONDS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ431.
&&
SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...GORSE/HPC
AVIATION...AMC
MARINE...AMCHazardous weather outlook, Apr 28, 4:39 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 439 PM EDT MON APR 28 2008 NJZ001-007>010-PAZ054-055-060>062-067>069-291100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 439 PM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT RAIN POSSIBLY HEAVY AT TIMES, MAY PRODUCE SOME LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A FROST AND/OR FREEZE POTENTIAL TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING, ESPECIALLY IF THE WINDS ARE ABLE TO DIMINISH ENOUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>015-291100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- 439 PM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TONIGHT RAIN POSSIBLY HEAVY AT TIMES, MAY PRODUCE SOME LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME FROST IS POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING, ESPECIALLY IF THE WINDS ARE ABLE TO DIMINISH ENOUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016>027-291100- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 439 PM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT RAIN POSSIBLY HEAVY AT TIMES, MAY PRODUCE SOME LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS THIS EVENING. IN ADDITION, A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING, WHICH MAY CONTAIN LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME FROST IS POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AWAY FROM THE COAST, ESPECIALLY IF THE WINDS ARE ABLE TO DIMINISH ENOUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-291100- DELAWARE-PHILADELPHIA- 439 PM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT RAIN POSSIBLY HEAVY AT TIMES, MAY PRODUCE SOME LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS THIS EVENING. IN ADDITION, A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING, WHICH MAY CONTAIN LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-291100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- 439 PM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT RAIN POSSIBLY HEAVY AT TIMES, MAY PRODUCE SOME LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS THIS EVENING. IN ADDITION, SOME THUNDERSTORMS ARE POSSIBLE THIS EVENING, WHICH MAY CONTAIN LOCALLY STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME FROST IS POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AWAY FROM THE COASTAL AREAS, ESPECIALLY IF THE WINDS ARE ABLE TO DIMINISH ENOUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-291100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 439 PM EDT MON APR 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SOME THUNDERSTORMS ARE POSSIBLE THIS EVENING, WHICH MAY CONTAIN LOCALLY STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-291100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 439 PM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT SOME THUNDERSTORMS ARE POSSIBLE THIS EVENING, WHICH MAY CONTAIN LOCALLY STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-291100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 439 PM EDT MON APR 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SOME THUNDERSTORMS ARE POSSIBLE THIS EVENING, WHICH MAY CONTAIN LOCALLY STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GORSE
In the hours before
Special weather statement, Apr 28, 2:38 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 238 PM EDT MON APR 28 2008 MDZ008-012-015-019-020-282045- CAROLINE-CECIL-KENT-QUEEN ANNES-TALBOT- 238 PM EDT MON APR 28 2008 ...LINE OF SHOWERS AND A FEW STRONG THUNDERSTORMS WILL AFFECT THE MARYLAND EASTERN SHORE... AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND WIDELY SCATTERED THUNDERSTORMS FROM 55 MILES SOUTHWEST OF NEWARK DELAWARE TO 85 MILES SOUTHWEST OF DOVER DELAWARE TO 127 MILES SOUTHWEST OF DOVER DELAWARE...MOVING EAST AT 32 MPH. THE THUNDERSTORMS WILL BE NEAR STEVENSVILLE AROUND 315 PM...BETTERTON...TILGHMAN ISLAND AROUND 330 PM...OXFORD...KINGSTOWN AROUND 345 PM...CECILTON...CHESAPEAKE CITY AROUND 400 PM...TEMPLEVILLE AND PRESTON AROUND 415 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS. EXPECT ALSO SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THE STRONGEST STORMS WITHIN THIS LINE. IF YOU SEE THREATENING WEATHER, HEAD INDOORS IMMEDIATELY. TAKE ROADWAYS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING. TFG
Special weather statement, Apr 28, 4:14 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 PM EDT MON APR 28 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ067>071- 282215- ATLANTIC-ATLANTIC COASTAL CAPE MAY-BUCKS-CAMDEN-CAPE MAY-CAROLINE- CECIL-CHESTER-COASTAL ATLANTIC-CUMBERLAND-DELAWARE-DELAWARE BEACHES- GLOUCESTER-INLAND SUSSEX-KENT-MONTGOMERY-NEW CASTLE- NORTHWESTERN BURLINGTON-PHILADELPHIA-QUEEN ANNES-SALEM- SOUTHEASTERN BURLINGTON-TALBOT- 414 PM EDT MON APR 28 2008 ...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CAPE MAY...CAROLINE... CECIL...CHESTER...CUMBERLAND...DELAWARE...GLOUCESTER ...KENT...MONTGOMERY...NEW CASTLE...PHILADELPHIA...QUEEN ANNES...SALEM...SUSSEX AND TALBOT COUNTIES... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NEWARK TO 26 MILES WEST OF DOVER TO 84 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT 37 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR KENNETT SQUARE...MARSHALLTON AROUND 430 PM... GRADYVILLE...CHEYNEY AROUND 445 PM...BRYN MAWR...NEWTOWN SQUARE AROUND 500 PM...SOUTH PHILADELPHIA...GERMANTOWN AROUND 515 PM...CENTER CITY AND TEMPLE UNIVERSITY AROUND 530 PM. IN ADDITION TO LIGHTNING AND GUSTY WINDS OVER 40 MPH...VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. ROBERTSON
Local storm report, Apr 28, 5:03 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT MON APR 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG MARYDEL 39.11N 75.75W
04/28/2008 KENT MD EMERGENCY MNGR
WIRES AND SOME TREES DOWN.
0455 PM FUNNEL CLOUD MIDDLETOWN 39.45N 75.71W
04/28/2008 NEW CASTLE DE FIRE DEPT/RESCUE
FUNNEL CLOUD SIGHTED JUST NORTH OF MIDDLETOWN.
&&
GORSESpecial weather statement, Apr 28, 5:39 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 PM EDT MON APR 28 2008 NJZ001-008>010-012>015-PAZ069-282345- BUCKS-EASTERN MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-MORRIS-SOMERSET- SUSSEX-WESTERN MONMOUTH- 539 PM EDT MON APR 28 2008 ...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER... MIDDLESEX...MONMOUTH...MORRIS...SOMERSET AND SUSSEX COUNTIES... AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND A FEW ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES WEST OF PATERSON TO 25 MILES WEST OF NEW BRUNSWICK TO 11 MILES WEST OF TRENTON...MOVING NORTHEAST AT 25 MPH. THE LINE WILL BE NEAR LEBANON...WASHINGTON CROSSING AROUND 545 PM...GREEN POND...CLOVERHILL AROUND 600 PM...IMLAYSTOWN...WINDSOR AROUND 615 PM...MANALAPAN...CLARKSBURG AROUND 630 PM...HOWELL AND ADELPHIA AROUND 645 PM. VERY HEAVY RAIN WILL FALL FROM THIS LINE OF SHOWERS AND STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE AS THIS LINE MOVES THROUGH. FARTHER TO THE SOUTH WIND GUSTS TO AROUND 30 MPH HAVE BEEN COMMON AS THIS LINE MOVED THROUGH. TFG
Special weather statement, Apr 28, 5:44 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 544 PM EDT MON APR 28 2008 DEZ003-004-NJZ017>027-PAZ071-282345- ATLANTIC-ATLANTIC COASTAL CAPE MAY-CAMDEN-CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-CUMBERLAND-DELAWARE BEACHES-GLOUCESTER-INLAND SUSSEX- NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-SOUTHEASTERN BURLINGTON- 544 PM EDT MON APR 28 2008 ...STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...GLOUCESTER...OCEAN...PHILADELPHIA AND SUSSEX COUNTIES... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF PHILADELPHIA TO 11 MILES SOUTH OF CAMDEN TO 28 MILES SOUTHEAST OF DOVER...MOVING NORTHEAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR RIVERSIDE...HADDONFIELD AROUND 545 PM...MARLTON...SPRINGDALE AROUND 600 PM...LUMBERTON...MIZPAH AROUND 615 PM...JOBSTOWN...STONE HARBOR AROUND 630 PM...WRIGHTSTOWN AND WHARTON STATE FOREST AROUND 645 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THIS LINE HAS HAD A HISTORY OF PRODUCING WIND GUSTS TO 30 TO 40 MPH AS IT MOVED THROUGH AREAS FARTHER TO THE SOUTHWEST. IF YOU SEE THREATENING WEATHER, HEAD INDOORS IMMEDIATELY. TFG
Special weather statement, Apr 28, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 639 PM EDT MON APR 28 2008 NJZ012>015-018>020-022-026-027-290015- ATLANTIC-CAMDEN-COASTAL OCEAN-EASTERN MONMOUTH-MERCER-MIDDLESEX- NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON- WESTERN MONMOUTH- 639 PM EDT MON APR 28 2008 ...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT SOUTHEAST CAMDEN...MERCER...MIDDLESEX...MONMOUTH... OCEAN...NORTHWEST ATLANTIC AND SOUTHEAST BURLINGTON COUNTIES... AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF NEW BRUNSWICK TO 21 MILES EAST OF CAMDEN...MOVING EAST AT 30 MPH. THE SHOWERS WILL BE NEAR IMLAYSTOWN...CREAM RIDGE...TWIN RIVERS...SPOTSWOOD AROUND 645 PM...SAYREVILLE...CLARKSBURG...WHARTON STATE FOREST...PRESIDENTIAL LAKES AROUND 650 PM...MADISON PARK AND MANALAPAN AROUND 655 PM. VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGER SHOWERS AND ISOLATED STORMS. THIS LINE HAS HAD A HISTORY OF PRODUCING WIND SPEEDS OF BETWEEN 30 AND 40 MPH. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:57 PM EDT | Special Marine Warning | PHI | 48 min | |
| Apr 28, 5:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Apr 28, 5:22 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Salem | 113 min |
| Apr 28, 6:19 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 26 min |
Nearby
Areal Flood Advisories in New Jersey, 2008Every areal flood advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.